BibTeX record journals/dm/McMurrayRSWW08

download as .bib file

@article{DBLP:journals/dm/McMurrayRSWW08,
  author    = {Nolan McMurray and
               Talmage James Reid and
               Laura Sheppardson and
               Bing Wei and
               Haidong Wu},
  title     = {On deletions of largest bonds in graphs},
  journal   = {Discrete Mathematics},
  volume    = {308},
  number    = {7},
  pages     = {1137--1141},
  year      = {2008},
  url       = {http://dx.doi.org/10.1016/j.disc.2007.03.065},
  doi       = {10.1016/j.disc.2007.03.065},
  timestamp = {Thu, 21 Feb 2008 15:18:17 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dm/McMurrayRSWW08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}